# SDR SWAA2023030711420

- Difficulty date: March 2, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 45,188 hours, 27,403 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/R- R-1 DOOR ASSIST HANDLE LOOSE ON SIDE WALL.<[01] SECURED R-1 DOOR ASSIST HANDLE ON SIDE WALL AS PER AMM 25-21-31-420-802;[02] VERIFIED STEP 1
